Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Brézis, Haïm and Arendt, Woldgang and Barthélemy, Louise and Crandall, Michael and Carrillo Menéndez, José and Díaz Díaz, Jesús Ildefonso and Goldstein, Jerome A. and Pierre, Michel and Vazquez, Juan Luis (2003) Introduction. Dedicated to Philippe Bénilan. Journal of Evolution Equations, 3 (1). pp. 1-9. ISSN 1424-3199

Herrero, Miguel A. and Pierre, Michel (1985) The Cauchy problem for ut = Δu(m) when 0<m<1. Transactions of the American Mathematical Society, 291 (1). pp. 145-158. ISSN 0002-9947

This list was generated on Thu Nov 26 22:23:58 2020 CET.